My husband has lost 30lbs in the last 2 months. We went to the ER in sept. because he felt like his heart was racing, he had numbness all over his body. They did a EKG and that said his heart is fine, one test came back that said his potassium was low. So hes been on Potassium piles.
Know if he eats say a hamberger he will throw it up, or anything greasy. Today out of know were he felt dizzy, got a headache and very cold, so he got in the shower and took to asprin. When he got out his heart was hurting and his hands went numb. now hes laying down. He does not have INS right now and hes a man so he does not want to go back to the ER. What do you think is his problem and what should we do. This happens at least every other day.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?